# SDR UPS97221906

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  SI.  CRACKED ON FRAME AT STA 277 LBL 52 WL 219 AND WL 235.  REPAIRED FRAME AT STA 277 LBL 52 WL 219 AND 235 IAW SRM 51-40-2.
